{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}

MENU CART {{currentCart.getItemCount()}}
Axcel Paracetamol 500mg 100 Tablets (10's x 10 packs)

Axcel Paracetamol 500mg 100 Tablets (10's x 10 packs)

Axcel Paracetamol 500mg 100 Tablets

Mild to moderate pain including headache, migraine, toothache, sore throat, period pains, aches and pains, symptomatic relief of influenza, feverishness, feverish colds.


HK$299.00
HK$200.00
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
Quantity Product set quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

【COMPOSITION】Each tablet contains Paracetamol 500mg

【INDICATIONS】Mild to moderate pain including headache, migraine, toothache, sore throat, period pains, aches and pains, symptomatic relief of influenza, feverishness, feverish colds.

【DOSAGE AND ADMINISTRATION】

Adults and young persons over 12 years: 1 to 2 tablets every 4 hours to a maximum of 8 tablets in 24 hours.

Children 6-12 years: 1/2 to 1 tablet every 4 hours to a maximum of 4 tablets in 24 hours.

Do not give to children under 6 years of age except on the advice of a doctor. Dosage should not be continued for more than 3 days without consulting a doctor.

Customer Reviews


{{'product.product_review.no_review' | translate}}

Related Products